# SDR DALA2019012900727

- Difficulty date: January 29, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 55,580 hours, 18,264 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Not Reported
- Condition: Leaking
- Location: Oil System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DIRTY/MUSTY/OIL SMELL IN COCKPIT WHEN TAKEOFF POWER APPLIED AND CONTINUED UP TO FL 320. CYCLED BLEEDS AND FOUND LESS ODOR WITH RIGHT BLEED OFF. WHEN POWER REDUCED FOR DESCENT THE ODOR GETS STRONGER. WHEN COCKPIT TEMP CONTROL INCREASED, ODOR. THIS HAPPENED WITH ONLY LEFT BLEED ON. PERFORMED BORO OF THE 2.5 BLEED PORT ON BOTH ENGS. GAINED ACCESS TO APU DUCTING AT APU BLEED VLV AND CHECK VLV, BOTH ENGINE FAN AIR COOLER DUCTING, HP VLV DUCTING- NO OIL CONTAMINATION FOUND. WORK PERFORMED PER AMM 36-11. INSPECTED RECIRC FILTERS PER AMM 21-25, FOUND CLEAN. CONTINUED T/S PER FIM 21-00-01/301. DETERMINED CAUSE OF FUMES TO BE OIL PER 1H TABLE. RELOCATED A/C AND RAN PACK WITH APU AND ENGINES AT VARIOUS PWR AND PACK SETTINGS. NO ABNORMAL ODORS DETECTED. INSPECTED LT AND RT PACK BLEED AIR SUPPLY INLET DUCT AND CONDITIONED AIR EXHAUST-NTF. ALSO INSPECTED HEAT EXCHANGERS FOR FOD AND SMELL. NTF. ENGINE CHANGED ON LOG: 0919976.
